# SDR TWAA9914104

- Difficulty date: October 1, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 160
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 16 MAINT CHECK, FOUND CORROSION ON THE UPPER FLANGE OF FLOOR ATTACH ANGLE, STA 160 RBL 1.5 INCHES TO 10 IN.  REMADE FLOOR SUPPORT ANGLE WITH (P/N S2652479-12000).  REINSTALLED FASTENERS IN FLOOR SUPPORT PER SRM 51-30-5.
